A Generalized Construction of Codebook Asymptotically Meeting the Welch Bound

Gang WANG  Min-Yao NIU  Jian GAO  Fang-Wei FU  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E102-A   No.5   pp.732-737
Publication Date: 2019/05/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E102.A.732
Type of Manuscript: LETTER
Category: Coding Theory
codebooks,  signal sets,  asymptotic optimality,  Welch bound,  the hyper Eisenstein sum,  

Full Text: PDF(177.1KB)>>
Buy this Article

In this letter, as a generalization of Luo et al.'s constructions, a construction of codebook, which meets the Welch bound asymptotically, is proposed. The parameters of codebook presented in this paper are new in some cases.